# SDR AALA201505159002

- Difficulty date: May 14, 2015
- Submitted: May 15, 2015
- Operation: Air carrier
- Aircraft: N833AW
- Make and model: Airbus A319-132
- Aircraft serial: 1844
- Aircraft time: 42,899 hours, 17,931 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RED EMER LIGHT LENS AT OVERWING LT FWD SEAT 8C IS MISSING.  INSTALLED RED EMER LIGHT LENS AT OVERWING LT FWD SEAT 8C.
